MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Advanix? Pancreatic Stent; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Advanix? Pancreatic Stent; catheter, biliary, diagnostic
Model Number M00536880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was attempted to be implanted to treat stones during a stone removal procedure performed on august 25, 2026.During procedure, the stent broke while loading on wire.The procedure was completed using another of the same device.There are no patient complications reported as result of the procedure.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent break.

Brand Name
Advanix? Pancreatic Stent
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50805834
Report Number3005099803-2026-03837
Device Sequence Number16095930
Product Code FGE
UDI-Device Identifier08714729856474
UDI-Public(01)08714729856474(17)271029(10)39219311
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00536880
Device Catalogue NumberM00536880
Device Lot Number0039219311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown